MAUDE Adverse Event Report: Zimmer CAS ROSA RECON PLATFORM 110V; Orthopedic Stereotaxic Instrument

Zimmer CAS ROSA RECON PLATFORM 110V; Orthopedic Stereotaxic Instrument
Catalog Number 20802010001
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject device was evaluated by a field service engineer (fse).It was confirmed that rosa showed multiple collision errors and when moving the robotic arm to cut position it was shaking.Fse checked ft (force torque) sensor cable and saw the voltage would spike every time the cable was touched.To resolve the issue the ft sensor cable was replaced.The system was confirmed to be fully functional.The serial number of this device was reviewed for any deviations and/or anomalies in the servicing/maintenance process that may have contributed to this reported event.No deviations or anomalies were discovered therefore, it is not expected that the servicing/maintenance process contributed to the reported issue.The root cause cannot be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during surgery the system generated multiple collision errors and the arm shook when moved to the cut position.There was no patient involvement.The force torque sensor cable was found to be the cause of this unintended movement.

Brand Name
ROSA RECON PLATFORM 110V
Common Device Name
Orthopedic Stereotaxic Instrument
Manufacturer (Section D)
Zimmer CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
Zimmer CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50898876
Report Number0009617840-2026-00023
Device Sequence Number5828963
Product Code OLO
UDI-Device Identifier00889024511170
UDI-Public(01)00889024511170(11)200611
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K251314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20802010001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown